2019
Том 71
№ 11

All Issues

Asymptotic behavior of the best approximations for the functions in $L_p$

Pichugov S. A.

Full text (.pdf)


Abstract

The asymptotic behavior of the ratio $E_n (f)_p/ω(f, α/ n)_p$ is studied for individual periodic functions $f \in L_p$.

English version (Springer): Ukrainian Mathematical Journal 45 (1993), no. 6, pp 959-963.

Citation Example: Pichugov S. A. Asymptotic behavior of the best approximations for the functions in $L_p$ // Ukr. Mat. Zh. - 1993. - 45, № 6. - pp. 867–870.

Full text